# SDR DALA2024113011291

- Difficulty date: November 27, 2024
- Submitted: November 30, 2024
- Operation: Air carrier
- Aircraft: N421DX
- Make and model: Airbus A330-941
- Aircraft serial: 2028
- Aircraft time: 8,614 hours, 986 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Panel
- Condition: Loose
- Location: 202
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3421 OXYGEN PANEL LOOSE / LOCATIONS:202. CORRECTIVE ACTION: RE-PACKED MASKS PER A330 AMM 35-21. OPS CHECK GOOD. (0681883)
